Alert archive / New Jersey / Special Weather Statements in 2012
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Aug 1, 2012, 10:48 AM EDT for Cumberland County, New Jersey. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2012, 10:48 AM EDT (14:48 UTC)
- Expired
- Aug 1, 2012, 11:45 AM EDT
- In force
- 57 min
- Issued by
- NWS Philadelphia/Mount Holly
County Cumberland County, NJ
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 2.8 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 897 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 643 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
136
WWUS81 KPHI 011448
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1048 AM EDT WED AUG 1 2012
NJZ021-011545-
CUMBERLAND NJ-
1048 AM EDT WED AUG 1 2012
...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND COUNTY...
AT 1047 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF MILLVILLE...MOVING NORTH AT
10 MPH. THE THUNDERSTORM WILL BE NEAR CEDARVILLE AROUND 1100 AM...
FAIRTON...LAUREL LAKE AROUND 1115 AM...MILLVILLE AROUND 1130 AM...
ROSENHAYN AND SOUTH VINELAND AROUND 1145 AM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3920 7507 3920 7511 3921 7518 3923 7518
3927 7526 3929 7526 3929 7529 3954 7525
3953 7519 3946 7509 3950 7507 3947 7492
$$
MEOLAWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 1, 9:12 AM EDT, 1 hour 36 minutes earlier.
Area forecast discussion, Aug 1, 9:12 AM EDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
912 AM EDT WED AUG 1 2012
.SYNOPSIS...
A WEAK FRONTAL BOUNDARY WILL LIKELY WEAKEN FURTHER BEFORE REACHING
OUR AREA TODAY. WEAK HIGH PRESSURE MAY BUILD IN FOR THURSDAY, BEFORE
MOVING OUT AHEAD OF ANOTHER FRONTAL BOUNDARY TO OUR WEST. THE
FRONTAL BOUNDARY WILL LIKELY NOT REACH OUR AREA, BEFORE LIFTING BACK
NORTH ON SATURDAY. A FRONTAL BOUNDARY IS EXPECTED TO REACH THE AREA
LATE SUNDAY, BEFORE SLOWLY DRIFTING SOUTH AND POSSIBLY STALLING TO
OUR SOUTH EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE GFS AND WRF-NMMB ARE VERIFYING BETTER THAN THE OTHER MODELS AS
TO WHERE THE PCPN HAS OCCURRED AND APPEARS TO BE HEADING DURING
THE REST OF THE MORNING. LOOKS LIKE TWO FAVORED AREAS, ONE ALONG
AND JUST EAST OF THE DELAWARE VALLEY AND ANOTHER FOCUS INITIATING LATER
THIS MORNING WITH WHAT IS LEFT OF THE COLD FRONT IN PA. GIST OF
THE REST OF FCST LEFT PRETTY MUCH AS IT IS.
LATER TODAY...AN APPROACHING UPPER TROUGH AND SFC HEATING WILL
PRODUCE ABUNDANT CLOUDINESS AND ANOTHER ROUND OF SHOWERS/TSTMS. THE
MODELS ARE MOSTLY SIMILAR WITH REGARDS TO THIS. POPS WILL BE IN TH
HIGH CHC/LOW LIKELY RANGE FOR THE DAY FCST. GUSTY WINDS AND
DOWNPOURS WILL BE ADDED TO THE WORDING. TEMPERATURES TODAY MOSTLY
IN THE LOW TO MID 80S WITH HUMID CONDITIONS CONTINUING. WINDS WILL
BE SRLY OR SERLY AT 5 TO 10 MPH.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
ANY SHOWERS/TSTMS FROM THE DAYTIME WILL DECREASE IN COVERAGE THIS
EVENING AND THEN SKIES WILL BECOME PARTLY OR MOSTLY CLR THIS
EVENING. AREAS OF FOG AND POSSIBLY SOME ST MAY DEVELOP OVERNIGHT.
CONFID IN ST/FOG RATHER LOW SO NOT INCLUDED IN THE PUBLIC FCST FOR
NOW. LOWS TONIGHT IN THE UPPER 60S TO LOW 70S WITH SOME LOW 60S
ACROSS THE NORTH. WINDS LIGHT.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
THE PERSISTENT TROUGH THAT HAS BEEN AFFECTING THE EAST COAST THE
LAST FEW DAYS WILL BEGIN TO FLATTEN OUT STARTING THURSDAY, AND A
NEARLY ZONAL FLOW ALOFT WILL RETURN. AT THE SURFACE, A FRONTAL
BOUNDARY WILL MOVE THROUGH THE GREAT LAKES REGION ON THURSDAY, BUT
WILL LIKELY STALL OUT THEN LIFT BACK NORTH BEFORE REACHING OUR
AREA FRIDAY AND SATURDAY. POPS BOTH THURSDAY AND FRIDAY ARE
MINIMAL, ONLY ISOLATED SHOWERS/THUNDERSTORMS ARE EXPECTED. PW
VALUES ARE EXPECTED TO BE AROUND 1.25-1.5 INCHES, SO THERE IS SOME
MOISTURE AND THE ATMOSPHERE WILL BE UNSTABLE. HOWEVER, WITH NO
STRONG SHORTWAVES/VORT MAXES ALOFT OR ANY SURFACE BOUNDARIES, WE
DO NOT EXPECT MUCH WIDESPREAD CONVECTION. WITH THE ZONAL FLOW
RETURNING, HEIGHTS AND THICKNESS WILL RISE. THIS WILL ALLOW
TEMPERATURES TO WARM AGAIN. THE NAM WAS BRINGING A POCKET OF 850
MB TEMPERATURES NEAR 20-21 DEGREES WHICH WOULD LEAD TO UPPER 90S
ON FRIDAY. HOWEVER, WE WENT WITH THE GFS AND ECMWF WHICH ARE A
COUPLE OF DEGREES COOLER THAN THE NAM AT 850 MB, WHICH WOULD LEAD
TO LOW/MID 90S.
POPS INCREASE SATURDAY INTO SUNDAY AS PWATS INCREASE TO 1.75-2.0
INCHES AS THE NEXT FRONTAL APPROACHES THE AREA. THE FRONTAL PASSAGE
IS NOT ACTUALLY EXPECTED TO MOVE INTO THE AREA UNTIL SUNDAY, WHICH
WOULD BE THE MOST LIKELY TIME PERIOD FOR PRECIPITATION, ALTHOUGH
THERE REMAINS A CHANCE SATURDAY AS WELL. WITH THE HIGH MOISTURE
CONTENT, ANY SHOWERS/THUNDERSTORMS COULD PRODUCE HEAVY RAINFALL. THE
STRONGEST FORCING WITH THE MID/UPPER TROUGH WILL LIKELY PASS TO OUR
NORTH LATE SUNDAY, SO IT IS STILL UNCERTAIN HOW STRONG STORMS WILL
GET. THE FRONT IS FORECAST TO PROGRESS SLOWLY THROUGH THE AREA AND
MAY STALL JUST TO OUR SOUTH INTO EARLY NEXT WEEK. THIS MAY KEEP A
CHANCE FOR SOME PRECIPITATION INTO TUESDAY, AT LEAST FOR OUR
SOUTHERN ZONES. TEMPERATURES FOR THE REMAINDER OF THE EXTENDED ARE
EXPECTED TO REMAIN ABOVE NORMAL, WITH THE WEEKEND BEING THE WARMEST
DAYS, BEFORE COOLING SLIGHTLY EARLY NEXT WEEK BEHIND THE FRONT.
&&
.AVIATION /13Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
WITH SHOWERS AND THUNDERSTORMS DEVELOPING AND OCCURRING, TERMINALS
ARE GOING TO BE WIDELY VACILLATING BETWEEN VFR AND POSSIBLY IFR
CONDITIONS THE REST OF TODAY ONCE ANY RESIDUAL IFR CIGS DISSIPATE
THIS MORNING. PLEASE FOLLOW AMENDMENTS AS CONFIDENCE OF TSRAS
AFFECTING THE TERMINALS INCREASE.
TONIGHT...MOSTLY VFR...BUT MVFR CIGS MAT DEVELOP LATE AND AREAS OF
FOG POSSIBLE.
OUTLOOK...
THURSDAY-FRIDAY NIGHT...MOSTLY VFR. POSSIBLE MVFR CONDITIONS IN
MORNING FOG AND A FEW ISOLATED SHOWERS/THUNDERSTORMS POSSIBLE.
SATURDAY-SUNDAY...MOSTLY VFR. POSSIBLE MVFR/IFR WITH AN INCREASE IN
SHOWER/THUNDERSTORM ACTIVITY...ESPECIALLY LATE SUNDAY WITH A FRONTAL
PASSAGE.
&&
.MARINE...
SUB SCA CONDITIONS TODAY AND TONIGHT. A MOSTLY SRLY OR SERLY FLOW
AROUND 10 KTS EXPECTED ON THE WATERS. SCATTERED TSTMS WITH LOCALLY
HIGHER WINDS/SEAS IS THE MAIN HAZARD TODAY. SEAS...A 2 TO 3 FT SWELL
CONTINUE ON THE OCEAN.
OUTLOOK...
CONDITIONS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY LEVELS
FOR THE EARLY PART OF THE EXTENDED AS A SOUTH-SOUTHWEST FLOW
PREVAILS. WINDS MAY GUST AROUND 20 KNOTS, ESPECIALLY FRIDAY, BUT
REMAIN BELOW SCA LEVELS.
WINDS AND WAVES ARE EXPECTED TO INCREASE AHEAD OF AN APPROACHING
FRONTAL BOUNDARY LATE SATURDAY AND COULD INCREASE TO ADVISORY LEVELS
BY SUNDAY AS THE FRONT MOVES INTO THE AREA.
&&
.HYDROLOGY...
DISCUSSED THE SCENARIO WITH OUR SENIOR SERVICE HYDROLOGIST THIS
MORNING AND PREVIOUS THINKING HOLDS. HEAVY DOWNPOURS ASSOCIATED
WITH THUNDERSTORMS...ESPECIALLY THIS AFTERNOON...COULD PRODUCE
RAPID RUNOFF IN SOME AREAS. THIS SCENARIO BRINGS WITH IT THE
THREAT OF HIGHLY LOCALIZED FLOODING...ESPECIALLY IN URBAN
SETTINGS. RIGHT NOW THIS THREAT DOESN'T APPEAR TO BE WIDESPREAD
ENOUGH TO WARRANT A FLASH FLOOD WATCH...BUT GIVEN THE AMOUNT OF
MOISTURE AVAILABLE IN THE ATMOSPHERE...CAN'T RULE OUT ONE OR TWO
ISOLATED PROBLEMS.
&&
.TIDES/COASTAL FLOODING...
ANOTHER ROUND OF MINOR TIDAL FLOODING WILL LIKELY OCCUR THIS
EVENING/EARLY TONIGHT SINCE WE ARE AT FULL MOON TODAY AND THE
HIGHEST ASTRONOMICAL TIDES OF THIS SPRING TIDE CYCLE WILL OCCUR
WITH THAT HIGH TIDE CYCLE. DEPARTURES HAVE NOT CHANGED MUCH NOR
ARE EXPECTED TO WITH NO REAL CHANGE IN THE SYNOPTIC SCALE PATTERN.
TIDE LEVELS LOOK SIMILAR TO LAST EVENING'S HIGH TIDE CYCLE, A LOW
END MINOR TIDAL FLOODING EVENT. THE MESOSCALE MODELS ARE NOT
SHOWING AN UP THE DELAWARE BAY FLOW FOR NOW, SO WE WILL NOT
INCLUDE THE TIDAL DELAWARE. BOTH DBOFS AND CBOFS GUIDANCE IS NOT
PREDICTING ANY TIDAL FLOODING IN THE TIDAL DELAWARE OR ON OUR SIDE
OF THE CHESAPEAKE BAY.
&&
.RIP CURRENTS...
MODERATE RISK TODAY WITH A CONTINUED 2-3 FT SWELL AND HIGHER THAN
NORMAL ASTRONOMICAL TIDES ASSOCIATED WITH TODAY'S FULL MOON.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...COASTAL FLOOD ADVISORY FROM 7 PM THIS EVENING TO MIDNIGHT EDT
TONIGHT FOR NJZ013-014-020>027.
DE...COASTAL FLOOD ADVISORY FROM 7 PM THIS EVENING TO MIDNIGHT EDT
TONIGHT FOR DEZ002>004.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...ROBERTSON
NEAR TERM...O'HARA
SHORT TERM...O'HARA
LONG TERM...ROBERTSON
AVIATION...ROBERTSON/O'HARA
MARINE...ROBERTSON/O'HARA
HYDROLOGY...GIGI/KRUZDLO/O'HARA
TIDES/COASTAL FLOODING...GIGI
RIP CURRENTS...O'HARAHazardous weather outlook, Aug 1, 9:26 AM EDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 926 AM EDT WED AUG 1 2012 MDZ008-012-015-019-020-NJZ001-007>010-012-016-PAZ054-055-060>062- 021330- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS- HUNTERDON-SOMERSET-MIDDLESEX-SALEM-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON- 926 AM EDT WED AUG 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS COULD PRODUCE GUSTY WINDS AND HEAVY DOWNPOURS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015-017>019-PAZ067>071-021330- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 926 AM EDT WED AUG 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS COULD PRODUCE GUSTY WINDS AND HEAVY DOWNPOURS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HEAT INDEX VALUES, PARTICULARLY IN URBAN AREAS COULD APPROACH 100 DEGREES FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-NJZ013-014-020>027-021330- KENT-INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 926 AM EDT WED AUG 1 2012 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. SHOWERS AND THUNDERSTORMS COULD PRODUCE GUSTY WINDS AND HEAVY DOWNPOURS TODAY AND TONIGHT. POCKETS OF MINOR TIDAL FLOODING ARE POSSIBLE THIS EVENING ALONG THE OCEAN FRONT, DELAWARE BAY AND RARITAN BAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. POCKETS OF MINOR TIDAL FLOODING ARE POSSIBLE THURSDAY EVENING ALONG THE OCEAN FRONT, DELAWARE BAY AND RARITAN BAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-021330- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 926 AM EDT WED AUG 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 1, 10:48 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1048 AM EDT WED AUG 1 2012
NJZ021-011545-
CUMBERLAND NJ-
1048 AM EDT WED AUG 1 2012
...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND COUNTY...
AT 1047 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF MILLVILLE...MOVING NORTH AT
10 MPH. THE THUNDERSTORM WILL BE NEAR CEDARVILLE AROUND 1100 AM...
FAIRTON...LAUREL LAKE AROUND 1115 AM...MILLVILLE AROUND 1130 AM...
ROSENHAYN AND SOUTH VINELAND AROUND 1145 AM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3920 7507 3920 7511 3921 7518 3923 7518
3927 7526 3929 7526 3929 7529 3954 7525
3953 7519 3946 7509 3950 7507 3947 7492
MEOLAThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 9:51 PM EDT | Coastal Flood Statement | PHI | Burlington, Camden, Gloucester | 5 hr |
| Aug 1, 9:24 AM EDT | Coastal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 1 more | 15 hr |
| Aug 1, 9:44 AM EDT | Areal Flood Advisory | PHI | Cumberland | 2 hr |
| Aug 1, 10:59 AM EDT | Areal Flood Advisory | PHI | Cumberland | 73 min |
| Aug 1, 12:09 PM EDT | Areal Flood Advisory | PHI | Monmouth, Ocean | 3 hr |
| Aug 1, 12:48 PM EDT | Areal Flood Advisory | PHI | Cape May | 107 min |
| Aug 1, 1:09 PM EDT | Special Weather Statement | PHI | Cape May | 66 min |
| Aug 1, 1:16 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Ocean | 3 hr |
| Aug 1, 1:45 PM EDT | Special Weather Statement | PHI | Somerset | 60 min |
| Aug 1, 2:12 PM EDT | Areal Flood Advisory | PHI | Middlesex, Morris, Somerset | 3 hr |
| Aug 1, 2:27 PM EDT | Special Weather Statement | PHI | Hunterdon, Mercer | 63 min |
| Aug 1, 2:39 PM EDT | Flash Flood Warning | PHI | Middlesex, Somerset | 3 hr |
| Aug 1, 2:47 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer | 3 hr |
| Aug 1, 2:57 PM EDT | Special Weather Statement | PHI | Ocean | 63 min |
| Aug 1, 3:12 PM EDT | Special Weather Statement | PHI | Hunterdon | 63 min |
| Aug 1, 3:25 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Somerset | 3 hr |
| Aug 1, 3:31 PM EDT | Coastal Flood Statement | PHI | Burlington, Camden, Gloucester, Salem | 11 hr |
| Aug 1, 3:51 PM EDT | Flash Flood Warning | PHI | Hunterdon, Morris | 2 hr |
| Aug 1, 4:11 PM EDT | Areal Flood Advisory | PHI | Burlington, Ocean | 65 min |
| Aug 1, 4:41 PM EDT | Special Weather Statement | PHI | Sussex | 64 min |
| Aug 1, 5:26 PM EDT | Areal Flood Advisory | PHI | Sussex | 102 min |
| Aug 1, 5:41 PM EDT | Special Weather Statement | PHI | Camden, Gloucester | 64 min |
| Aug 1, 5:46 PM EDT | Severe Thunderstorm Warning | PHI | Camden, Gloucester | 31 min |
| Aug 1, 6:16 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester | 46 min |
| Jul 31, 8:11 PM EDT | Special Weather Statement | PHI | Berks | 64 min |
| Jul 31, 9:12 PM EDT | Special Weather Statement | PHI | Berks, Lehigh | 63 min |
| Aug 1, 1:02 AM EDT | Special Weather Statement | PHI | Chester | 58 min |
| Aug 1, 2:03 PM EDT | Special Weather Statement | PHI | Chester | 57 min |
| Aug 1, 3:03 PM EDT | Special Weather Statement | PHI | Monroe | 57 min |
| Aug 1, 3:35 PM EDT | Special Weather Statement | PHI | Philadelphia | 55 min |
| Aug 1, 4:07 PM EDT | Flash Flood Warning | PHI | Bucks, Montgomery | 3 hr |
| Aug 1, 4:16 PM EDT | Special Weather Statement | PHI | Carbon, Monroe | 59 min |
| Aug 1, 4:51 PM EDT | Areal Flood Advisory | PHI | Monroe | 36 min |
| Aug 1, 4:53 PM EDT | Special Weather Statement | PHI | Philadelphia | 67 min |
| Aug 1, 5:06 PM EDT | Areal Flood Advisory | PHI | Montgomery, Philadelphia | 12 min |
| Aug 1, 5:09 PM EDT | Flash Flood Warning | PHI | Montgomery, Philadelphia | 3 hr |
| Aug 1, 5:22 PM EDT | Flash Flood Warning | PHI | Monroe | 106 min |
| Aug 1, 5:34 PM EDT | Special Weather Statement | PHI | Carbon | 56 min |
| Aug 1, 5:43 PM EDT | Special Weather Statement | PHI | Delaware, Montgomery | 62 min |
| Aug 1, 5:50 PM EDT | Special Weather Statement | PHI | Montgomery | 55 min |
| Aug 1, 5:53 PM EDT | Areal Flood Advisory | PHI | Carbon, Monroe | 100 min |
| Aug 1, 5:55 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Monroe, Northampton | 65 min |
| Aug 1, 6:08 PM EDT | Flash Flood Warning | PHI | Chester, Montgomery | 2 hr |
| Aug 1, 6:22 PM EDT | Special Weather Statement | PHI | Lehigh | 53 min |
| Aug 1, 6:30 PM EDT | Areal Flood Advisory | PHI | Chester, Delaware | 64 min |
| Aug 1, 6:53 PM EDT | Areal Flood Advisory | PHI | Lehigh, Northampton | 69 min |
| Aug 1, 6:59 PM EDT | Special Weather Statement | PHI | Northampton | 61 min |
| Aug 1, 7:32 PM EDT | Special Weather Statement | PHI | Chester | 58 min |
| Aug 1, 7:49 PM EDT | Areal Flood Advisory | PHI | Chester | 52 min |
| Aug 1, 1:18 PM EDT | Special Weather Statement | PHI | Sussex | 57 min |
| Aug 1, 1:43 PM EDT | Areal Flood Advisory | PHI | Kent, New Castle | 86 min |
| Aug 1, 1:55 PM EDT | Areal Flood Advisory | PHI | Kent, Sussex | 2 hr |
| Aug 1, 12:13 AM EDT | Special Weather Statement | PHI | Cecil, Kent, Queen Anne's | 47 min |
| Aug 1, 1:11 AM EDT | Special Weather Statement | PHI | Kent, Queen Anne's | 64 min |
| Aug 1, 1:17 PM EDT | Special Weather Statement | PHI | Queen Anne's | 58 min |
Nearby
Special Weather Statements in New Jersey, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.